MAUDE Adverse Event Report: ABBOTT VASCULAR HI-TORQUE PROGRESS 80 GUIDE WIRE

ABBOTT VASCULAR HI-TORQUE PROGRESS 80 GUIDE WIRE
Model Number 1011838
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Intimal Dissection (1333)
Date of Event 11/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.It should also be noted that the reported patient effect of dissection is listed in the electronic instructions for use guide wire hi-torque progress, ptca/pta/stents, cto, ce/fda as a known patient effect of the procedure.A conclusive cause for the reported patient effect, and the relationship to the product, if any, cannot be determined.There is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported the procedure was to treat a left anterior descending (lad) artery.During use of a 014 ht progress guide wire a dissection occurred; however, due to the minor extent, no treatment was necessary.The device was able to successfully complete the procedure.There was no clinically significant delay.No additional information was provided.

Brand Name
HI-TORQUE PROGRESS 80 GUIDE WIRE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ABBOTT VASCULAR
26531 ynez rd.
temecula CA 92591 4628
MDR Report Key11048191
Report Number2024168-2020-10774
Device Sequence Number16405920
Product Code DQX
UDI-Device Identifier08717648144103
UDI-Public08717648144103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K091825
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/31/2021
Device Model Number1011838
Device Catalogue Number1011838
Device Lot Number0013171
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;